Hot Flash Anyone?

I need to be saved from these dang HOT FLASHES THAT I’M HAVING!!!!  Somebody come and rescue me… please!  Oh gosh, I did not expect this to be as bad as it is.  I truly know what having a hot flash means.  The worst part, it’s a constant 24 HOUR feeling!  Since I’ve been taking these injections and it’s only been two thus far mind you, I feel like I’m going stir-crazy!  Grrr!!! 

The shots that I’m taking is Lupron Depot.  It’s to help improve anemia due to heavy or abnormal vaginal bleeding from one having fibroids.  Because I lose so much iron and it causes a major dip in my hemoglobin levels, I have to take iron pills to also help improve the levels.  Okay, so I want to feel better instead of being held hostage to my illnesses.  But the side effects are a bit much to deal with! 

  To make matters worse, this week has been seriously hot with the temps being in the high 90’s and it does not help the situation at all.  I just feel like I cannot go on.  Because I’m dealing with dizzy spells from low hemo levels, then the hot flashes, then being so cold after coming off a hot flash and not having an appetite, plus (and I guess I can just go on and on and on 😛 ) constant worrying about feeling faint or fainting while on my travels, I just having a rough time over here.  I already forewarn Coronary Marie not to act up.  Don’t think I can take any more.

Life definitely has a way of throwing twists and turns one’s way.  Well I didn’t asked for none of this and it has fallen on my shoulders!  Waaaah!  😦   *Sigh*  What more is there to do, but to just hang in there… I guess.

Okay, this rambling rant of a post is over.  Just gonna relax under the full blast of the AC until it’s time for me to get up and get out in the world.

Have a good one!

Laters.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

RSS Diabetes News

  • An error has occurred; the feed is probably down. Try again later.

RSS Health – Heart News

  • An error has occurred; the feed is probably down. Try again later.
%d bloggers like this: